On a Functional Equation Arising in Information Theory.
Manuscripta mathematica, Tome 54 (1986), pp. 439-452
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
representation of generalized additive measures of information, sum property, regular generating function, Shannon entropy, sum form equations, measurable solutions
@article{MM2_1986__54_155122,
author = {Wolfgang Sander},
title = {On a {Functional} {Equation} {Arising} in {Information} {Theory.}},
journal = {Manuscripta mathematica},
pages = {439--452},
year = {1986},
volume = {54},
zbl = {0588.39006},
url = {http://geodesic.mathdoc.fr/item/MM2_1986__54_155122/}
}
Wolfgang Sander. On a Functional Equation Arising in Information Theory.. Manuscripta mathematica, Tome 54 (1986), pp. 439-452. http://geodesic.mathdoc.fr/item/MM2_1986__54_155122/